MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRACOR TWIRL MARKER; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. ULTRACOR TWIRL MARKER; BIOPSY INSTRUMENT
Model Number UCTW17
Medical Device Problem Codes Material Discolored (1170); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review was performed.The sample was not returned to the manufacturer for evaluation but received two electronic photographs.Therefore, the investigation of the reported event is confirmed for the alleged bend and material discoloration.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model uctw17 biopsy instrument allegedly experienced bent needle.This information was received from one source.This event did involve patient with no reported patient contact.The patient's age and weight was not provided.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a manufacturing review was performed.The sample was not returned to the manufacturer for evaluation but received two electronic photographs.Therefore, the investigation of the reported event is confirmed for the alleged bend and material discoloration.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.H11: d3.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
ULTRACOR TWIRL MARKER
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10282990
Report Number2020394-2020-04497
Device Sequence Number2864687
Product Code NEU
UDI-Device Identifier00801741109416
UDI-Public(01)00801741109416
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberUCTW17
Device Catalogue NumberUCTW17
Device Lot NumberHUBZ1177
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/30/2020
Supplement Date Received by Manufacturer06/30/2020
Initial Report FDA Received Date07/16/2020
Supplement Report FDA Received Date07/20/2020
Patient Sequence Number1